Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 348059, 8 pages
http://dx.doi.org/10.1155/2013/348059
Research Article

Dynamic Mean-Variance Model with Borrowing Constraint under the Constant Elasticity of Variance Process

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2School of Science, Tianjin University, Tianjin 300072, China

Received 24 April 2013; Revised 17 September 2013; Accepted 1 October 2013

Academic Editor: Rung Ching Chen

Copyright © 2013 Hao Chang and Xi-min Rong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hao Chang and Xi-min Rong, “Dynamic Mean-Variance Model with Borrowing Constraint under the Constant Elasticity of Variance Process,” Journal of Applied Mathematics, vol. 2013, Article ID 348059, 8 pages, 2013. doi:10.1155/2013/348059